# SDR FDEA201307191596

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081021400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 5 FWD LUG CORROSION EVIDENT WITHIN BORE AND ON AFT FACE LT WING RIB 5 FWD LUG CORROSION REMOVED, NDT INSPECTED AND REPAIRED IAW EA 6-5710-167467 AND REPAIR SCHEME R572-40425 ISS B APP 3 JPF PAGES X3 ITEMS 1-8. MLG REINSTALLED REPAIR CLASSED AS CAT C LIFE LIMITED TO 51000 FC MAJOR REPAIR.
